# SDR SIMA20160128008

- Difficulty date: January 28, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 39,239 hours, 35,107 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIPS 3 & 4 INOPERATIVE.  RECONNECTED PLUG P8031 J8031 AT NR 3 BATTERY IAW SWPM 20-21-00 & AMM 20-50-00.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
